Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/27267
Title: | Numerical methods for solving a hereditary equation of hyperbolic type |
Authors: | Pimenov, V. G. Tashirova, E. E. |
Issue Date: | 2013 |
Citation: | Pimenov V. G. Numerical methods for solving a hereditary equation of hyperbolic type / V. G. Pimenov, E. E. Tashirova // Proceedings of the Steklov Institute of Mathematics. — 2013. — Vol. 281. — № 1. — P. 126-136. |
Abstract: | A family of grid methods is constructed for the numerical solution of a wave equation with delay of general form; the methods are based on the idea of separating the current state and the history function. A theorem on the order of convergence of the methods is obtained by means of embedding into a general difference scheme with aftereffect. Results of calculating test examples with constant and variable delays are presented. © 2013 Pleiades Publishing, Ltd. |
Keywords: | DELAY DIFFERENCE SCHEMES EXTRAPOLATION INTERPOLATION NUMERICAL METHODS ORDER OF CONVERGENCE WAVE EQUATION |
URI: | http://elar.urfu.ru/handle/10995/27267 |
RSCI ID: | 20436473 |
SCOPUS ID: | 84879127076 |
WOS ID: | 000320460300012 |
PURE ID: | 905745 |
ISSN: | 0081-5438 |
DOI: | 10.1134/S008154381305012X |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
scopus-2013-0432.pdf | 495,3 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.